Skip to Content

Why am I bleeding more and heavier after starting da meds 2 stop da bleeding?

Responses (1)

Anonymous 22 Jul 2010

If you will hit comment and list the medications and a bit more info, you will probably get a more accurate response.

KerstonT 22 Jul 2010

im taking medroxyprogesterone 5mg and i been takin it for 4 days and da bleeding is gettin heavier and dis is day #16 dat my cycle has been on

Anonymous 25 Jul 2010

Sorry my comment is so late, I don't have computer access at home. This medicine is a medicine that treats irregular periods and also treats women that take estrogen for menopause, in that case, it protects against uterine cancer. It can also cause the uterine lining to shed so that there is not a big build up or several layers of the lining of the uterus. It sounds like you are shedding a heavy build up of those layers. If you are still having problems with bleeding, contact your doctor and report that. He/she may advise you of a way to stop the excessive bleeding.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions